EconPapers    
Economics at your fingertips  
 

Dynamics of a continued fraction of Ramanujan with random coefficients

Jonathan M. Borwein and D. Russell Luke

Abstract and Applied Analysis, 2005, vol. 2005, 1-19

Abstract:

We study a generalization of a continued fraction of Ramanujan with random, complex-valued coefficients. A study of the continued fraction is equivalent to an analysis of the convergence of certain stochastic difference equations and the stability of random dynamical systems. We determine the convergence properties of stochastic difference equations and so the divergence of their corresponding continued fractions.

Date: 2005
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2005/162798.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2005/162798.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:162798

DOI: 10.1155/AAA.2005.449

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:162798